# SDR CALA2025092909390

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 130,359 hours, 19,987 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Module
- Part number: 3B391C
- Part serial: N4582
- Condition: Faulted
- Location: Zone 100
- Part time: 28,552 hours, 4,093 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TO ALL FWD GALLEY OVENS AND CHILLERS INOP. AFT R COFFEPOT INOP OPERATED GALLEY OVENS/CHILLERS FOR APPROX 25 MIN AT HIGH PWR UNABLE TO DUP. PLEASE CHECK KVA SETTING OF FWD ELCU PER NAT DRAWING N0542-D73 WD 25-31-11, PINS 11 & 14 ARE JUMPERED. IF NO DEFECT CONT.. INSPECT GALLEY DISC D9066 FOR SECURITY AND INSPECT PINS FOR DAMAGE. ALSO INSPECT D378 OF FWD ELCU M225 AND MAIN FEEDER CABLES A1,A2,B1,B2,C1,C2, IF NO FAULTS REPLACE THE FWD ELCU M225 AND BPCU AS A PRECAUTION VERIFIED CORRECT KVA SETTING WITH PINS 11 AND 14  JUMPER OF D378, CONTINUITY CHECKED GOOD. REF NAT DRAWING N0542-D73. PERFORMED GVI OF D378 AND FEEDER CABLES A1,A2,B1,B2,C1,C2 AT M225 ELCU, NO ISSUES FOUND. REF AMM 25-31-03-404-009, NAT DRAWING N0542-D73. R & R BPCU  REF AMM 24-41-03-404-008, OPS CHECKED OK.  R & R ELC REF AMM 25-31-03-404-009 , OPS CHECKED OK.  DURING ENGINE RUNS VERIFIED GALLEY POWER DID NOT SHED POWER WITH LOAD SUPPLIED. GALLEY POWER CHECKED GOOD.
